BibTeX record journals/apal/HodgesY09

download as .bib file

@article{DBLP:journals/apal/HodgesY09,
  author    = {Wilfrid Hodges and
               Anatoly Yakovlev},
  title     = {Relative categoricity in abelian groups {II}},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {158},
  number    = {3},
  pages     = {203--231},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.apal.2008.03.007},
  doi       = {10.1016/j.apal.2008.03.007},
  timestamp = {Fri, 21 Feb 2020 21:18:26 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/HodgesY09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics